Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What causes heart burn during urination and what diet or medication is suitable to prevent it ?

Hello i m 21 yr/f i m having UTI and it s feeling bad.. i go to the toilet every a few minutes sometimes and i ve just had a strong stingy pain all over my lower abdomen and at my lower back. when i urinatre, i sometimes have heart burn afterwards. i ve had Rwatinex for a week but in vain so i m now taking ciprofloxacin in addition plus a non-inflammatory drug. Is this enough? what else can i do? is cranberry juice really helpful for me? Thanks
Asked On : Fri, 18 Mar 2011
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Welcome to healthcaremagic,
you have treated yourself well. However, if your symptoms presist after 5 days of ciprofloxacin you sholud see urologist and get urine and ultrasound examination done
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor